# SDR C77A257089A

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170225
- Aircraft time: 5,071 hours, 3,024 cycles
- Engine: Ge CF348E5
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4741521
- Part serial: 0761
- Condition: Misinstalled
- Location: Zone 200
- Part time: 5,071 hours, 3,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK MX VISIT, TESTING OF THE CARGO COMPARTMENT FIRE EXTINGUISHING SYS WAS SUCCSESSFULLY ACCOMPLISHED, REF TASK CARD 26-23-13-001-U. OPPORTUNITY INSPECTION WHILE ACCOMPLISHING THIS TASK REVEALED THAT THE HIGH RATE FIRE EXTINGUISHER (HRD) HAD THE EXPLOSIVE CARTRIDGES (SQUIBS) INNCORRECTLY INSTALLED "REVERSED" IN THE HRD UNIT.
